# SDR 08FDEA01212

- Difficulty date: March 31, 2008
- Submitted: March 31, 2008
- Operation: Air carrier
- Aircraft: N365FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46601
- Aircraft time: 78,173 hours, 32,334 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Frame
- Part number: ARC702532
- Condition: Gouged
- Location: Tailcone
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL CONE RIGHT UPPER PATIO DOOR HINGE FRAME IS GOUGED, MATERIAL ID 2024-T3;  PO 600955.2 PER DC/MD-10 SRM 53-52-01; VOL III.  ALODINED AND PRIMED PER DC/MD-10 SRM 51-21-01; VOL II.  INSTALLED DOUBLER PER DC/MD-10 SRM 53-00-01; VOL I.
